# SDR SWAA061929

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 58,494 hours, 48,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED.   REPAIRED T/E AFT FLAP PER SRM.
